The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Chapman, S

Ockendon, J. R. and Voskoboinikov, Roman and Chapman, S. J. (2007) Continuum and discrete models of dislocation pile-ups. I Pile-up at a lock. Journal of the Mechanics and Physics of Solids, 55 (9). pp. 2007-2025. ISSN 0022-5096

Ockendon, J

Ockendon, J. R. and Voskoboinikov, Roman and Chapman, S. J. (2007) Continuum and discrete models of dislocation pile-ups. I Pile-up at a lock. Journal of the Mechanics and Physics of Solids, 55 (9). pp. 2007-2025. ISSN 0022-5096

Voskoboinikov, R

Ockendon, J. R. and Voskoboinikov, Roman and Chapman, S. J. (2007) Continuum and discrete models of dislocation pile-ups. I Pile-up at a lock. Journal of the Mechanics and Physics of Solids, 55 (9). pp. 2007-2025. ISSN 0022-5096

This list was generated on Mon Oct 20 11:24:26 2014 BST.